# SDR AALA20100913TUL03

- Difficulty date: September 12, 2010
- Submitted: September 13, 2010
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- Aircraft time: 32,821 hours, 13,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 16D INOPERATIVE.  REPLACED PIN FOR ESCAPE PATH LIGHT ASSEMBLY AT SEAT 16D.  OPS CHECKED NORMAL.
